Economic dynamical systems with multiplicative noise
Year of publication: |
2003
|
---|---|
Authors: | Stachurski, John |
Published in: |
Journal of mathematical economics. - Amsterdam [u.a.] : Elsevier, ISSN 0304-4068, ZDB-ID 217625-7. - Vol. 39.2003, 1/2, p. 135-152
|
Subject: | Markov-Kette | Markov chain |
-
Bacchi, Federico, (2022)
-
Li, Chenglong, (2024)
-
What motivates farm couples to seek off-farm labour? : a logit analysis of job transitions
Biørn, Erik, (2013)
- More ...
-
Span of control, transaction costs, and the structure of production chains
Kikuchi, Tomoo, (2018)
-
Trade clustering and power laws in financial markets
Nirei, Makoto, (2020)
-
Stochastic stability in monotone economies
Stachurski, John, (2014)
- More ...